MAUDE Adverse Event Report: BECTON DICKINSON INSYTE-W; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE-W; INTRAVASCULAR CATHETER
Catalog Number 381312
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte-w winged yel 24ga x 0.75in - leakage -mfg sg tuas.On (b)(6) 2025 at 14:40, the paediatric patient was administered 1 g of suprofen (cefoperazone/sulbactam) intravenously due to a respiratory tract infection.0.4 g iv infusion q12h.While the nurse was performing a central venous catheter insertion on the infant and successfully connecting the heparin cap, blood leakage was observed at the connection point between the catheter and the heparin cap.After replacing the heparin cap, the same issue persisted.The catheter was subsequently removed, and it was found that the leakage was caused by a minor crack in the catheter.A new catheter was inserted, resulting in injury to the infant.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
This pr will be cancelled as it is a duplicate of (b)(4).
 
Additional Manufacturer Narrative
Following the submission of this mdr, it was noted that this pr is a duplicate of (b)(4) and will be cancelled.

Brand Name
INSYTE-W
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22923727
Report Number2243072-2025-01069
Device Sequence Number18418800
Product Code FOZ
UDI-Device Identifier00382903813124
UDI-Public(01)00382903813124
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381312
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown